Alert archive / California / Flash Flood Warnings in 2014
Flash Flood Warning 17, NWS San Francisco Bay Area, CA
NWS San Francisco Bay Area, CA issued this flash flood warning at Dec 11, 2014, 8:42 PM PST for Monterey County, California. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Dec 11, 2014, 8:42 PM PST (04:42 UTC)
- Expired
- Dec 11, 2014, 10:45 PM PST
- In force
- 2 hr
- Issued by
- NWS San Francisco Bay Area, CA
- Area
- Storm-based polygon
- Flood severity
- None
County Monterey County, CA
The radar
The Vandenberg AFB radar (KVBX), 147 km from the middle of the area, began a volume at 04:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Vandenberg AFB, CA (KVBG), launched 00:00Z, 4.7 hours before the alert went out and 151 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 936 m above ground
- 0-6 km bulk shear
- 76 kt
- 0-1 km storm-relative helicity
- 285 m²/s²
- 0-3 km storm-relative helicity
- 344 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
516
WGUS56 KMTR 120442
FFWMTR
CAC053-120645-
/O.NEW.KMTR.FF.W.0017.141212T0442Z-141212T0645Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SAN FRANCISCO CA
842 PM PST THU DEC 11 2014
THE NATIONAL WEATHER SERVICE IN THE SAN FRANCISCO BAY AREA HAS
ISSUED A
* FLASH FLOOD WARNING FOR...
MONTEREY COUNTY IN CENTRAL CALIFORNIA...
THIS INCLUDES THE CITY OF GORDA...
* UNTIL 1045 PM PST.
* AT 838 PM PST...NWS DOPPLER RADAR AND AUTOMATED RAIN GAGES
INDICATED...
* THE STORM PRODUCING WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS
OF THE INDICATED COUNTY.
A FLASH FLOOD WARNING IS BEING ISSUED DUE TO CONCERN OVER POTENTIAL
FOR ROCKFALL AND DEBRIS FLOW POTENTIAL ALONG THE SANTA LUCIA RANGE
IMPACTING HIGHWAY 1 AND OTHER LOCALIZED ROUTES OF TRAVEL AND SMALL
COMMUNITIES THERE. THE INTENSE RAINFALL MAY ALSO CAUSE LOCALIZED
FLOODING IN THE STEEP MOUNTAIN DRAINAGES...BUT DUE TO THE VERY FEW
FLOODPLAINS IN THIS AREA...THE MAIN CONCERN IS FOR ROCKFALL AND
DEBRIS FLOWS.
RUNOFF FROM HEAVY RAINFALL WILL CAUSE LOCALIZED FLOODING OF SMALL
CREEKS AND STREAMS AS WELL AS ROADWAYS...UNDERPASSES AND OTHER LOW
LYING SPOTS. DO NOT ATTEMPT TO CROSS SWIFTLY FLOWING WATER OR WATER
OF UNKNOWN DEPTH. TURN AROUND...DONT DROWN.
IT IS IMPORTANT FOR CAMPERS AND HIKERS TO KNOW WHERE THEY ARE
RELATIVE TO CREEKS...STREAMS...OR RIVERS WHICH CAN BECOME DANGEROUS
IN HEAVY RAINS. BE PARTICULARLY AWARE IN HILLY TERRAIN WHERE MANY LOW
WATER CROSSINGS CAN QUICKLY BECOME KILLERS.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE.
LAT...LON 3583 12141 3585 12142 3586 12145 3589 12147
3598 12150 3600 12152 3607 12143 3580 12116
3579 12116 3579 12136
$$
CWWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Francisco Bay Area, CA wrote its last area forecast discussion before this flash flood warning went out at Dec 11, 4:52 PM PST, 3 hours 50 minutes earlier.
Area forecast discussion, Dec 11, 4:52 PM PST, 3 hours 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
452 PM PST THU DEC 11 2014
.SYNOPSIS...MODERATE TO AT TIMES HEAVY RAIN WILL CONTINUE THROUGH
THE AFTERNOON AND EARLY EVENING AS A STALLED FRONTAL BOUNDARY
REMAINS OVER THE REGION. LINGERING SHOWERS AND POSSIBLE
THUNDERSTORMS WILL THEN PERSIST THROUGH FRIDAY. DRY WEATHER
RETURNS FOR THE REMAINDER OF THE WEEKEND WITH OUR NEXT SYSTEM SET
TO IMPACT THE REGION BY SUNDAY NIGHT INTO MONDAY.
&&
.DISCUSSION...AS OF 03:45 PM PST THURSDAY...THE HEAVIEST RAIN BAND
OUT HEAD OF THE STRONG COLD FRONT THAT PRODUCED WIDESPREAD FLASH
FLOODING ACROSS THE SAN FRANCISCO BAY AREA EARLIER TODAY...AND
MORE WIDESPREAD FLOODING OVER PORTIONS OF THE NORTH BAY HAS PUSHED
SOUTH OF THE MONTEREY BAY AS OF THIS AFTERNOON. HOWEVER...IT
APPEARS THE FRONT MAY HAVE ACTUALLY WEAKEN IN THE PAST FEW HOURS
AND STALLED OVER SOUTHERN MONTEREY/SAN BENITO COUNTY. THIS HAS
RESULTED IN AN INCREASE IN MODERATE RAIN DEVELOPING ON THE BACK
SIDE OF THE BOUNDARY AS COPIOUS AMOUNTS OF MOISTURE ADVECTS INTO
THE REGION. THE LATEST SATELLITE DATA ALSO SUGGEST THE CLOUD TOPS
ARE COOLING WITH THIS BAND AND MAY BE SHIFTING SLIGHTLY NORTHWARD.
RAIN RATES OF 0.25" TO 0.50" WILL LIKELY CONTINUE WITH THIS
PRECIPITATION. THIS WILL LEAD TO ADDITIONAL CONCERNS FOR URBAN
AREAS AND SMALL STREAMS/CREEKS ACROSS MUCH OF THE REGION. GIVE
THIS...WILL KEEP THE FLASH FLOOD WATCH IN EFFECT THROUGH LATE
TONIGHT AND WILL MONITOR THE RADAR FOR ADDITIONAL WARNINGS AND
ADVISORIES. THE FLOODING THREAT WILL NOT END UNTIL THE FRONT
FINALLY SWEEPS THROUGH AND THIS MODERATE RAIN SHIELD DISSIPATES.
HOWEVER...THE THREAT FOR STRONG DAMAGING WINDS HAS DIMINISHED AND
THE CURRENT HIGH WIND WARNING HAS BEEN CANCELLED.
IN ADDITION...A COOLER AND MORE UNSTABLE AIR MASS BEHIND THE MAIN
MID/UPPER LEVEL TROUGH IS SLOWLY APPROACHING THE WEST COAST. HAVE
SEEN SOME LIGHTNING DETECTED WELL OFFSHORE IN THIS AIR MASS IN THE
PAST HOUR. DO EXPECT LINGERING SHOWERS WITH ISOLATED THUNDERSTORMS
TO CONTINUE TONIGHT AND TOMORROW UNTIL THE TROUGH AXIS SHIFTS EAST
OF THE REGION.
DRIER CONDITIONS ARE THEN FORECAST FOR SATURDAY THROUGH EARLY SUNDAY
WHEN A WEAK SHORT-WAVE RIDGE BUILDS ACROSS THE REGION IN WAKE OF THE
EXITING SYSTEM. OUR NEXT FRONTAL SYSTEM QUICKLY RETURNS TO THE
CALIFORNIA COAST LATE SUNDAY THROUGH MONDAY WHEN A LONG-WAVE TROUGH
APPROACHES THE STATE. LIGHT TO MODERATE RAIN WILL LIKELY IMPACT MUCH
OF THE SAN FRANCISCO/MONTEREY BAY REGION DURING THIS PERIOD WITH
URBAN AREAS PICKING UP 0.25" TO 0.75" WITH HIGHER AMOUNTS IN THE
COASTAL RANGES AND THE NORTH BAY. WILL BE TAKING A CLOSER LOOK AT
THIS NEXT SYSTEM ONCE THE CURRENT ONE COMES TO AN END.
&&
.PREV DISCUSSION...AS OF 4:23 AM PST THURSDAY...WILL TRY AND BE
CONCISE AND FOCUS ON HEADLINES. THE FRONT HAS STALLED MOST OF THE
NIGHT IN THE NORTH BAY WITH ONLY 0.01 SO FAR IN THE CITY WHILE THE
VENADO GAGE ON THE SONOMA COAST IS NOW UP TO 4.12 INCHES. OTHER
NOTABLE RAIN TOTALS SO FAR INCLUDE 3.41 AT HAWKEYE (NORTHERN
SONOMA) AND 2.48 AT ANGWIN (NORTHERN NAPA). THE 06Z NAM CAME IN
LAST NIGHT AND SHOWED THE BULLS-EYE OF PRECIP OVER NORTHERN SONOMA
AND SOUTHERN MENDOCINO AND THAT SEEMS TO BE VERIFYING RIGHT NOW.
THOSE IN THE BAY AREA THAT ARE AWAITING MORNING RAINFALL JUST NEED
TO BE PATIENT...THE FRONT IS ON ITS WAY. HAVE ISSUED AN URBAN AND
SMALL STREAM FLOOD ADVISORY FOR THE 3 NORTH BAY COUNTIES FOR THIS
MORNING TO COVER THE COPIOUS RAINFALL THAT IS FALLING UP THERE.
OTHER MAIN CONCERN IS THE REACTION OF THE MAIN STEM RIVERS
INCLUDING THE RUSSIAN AND NAPA. WE RECEIVED NEW DATA AROUND 3 AM
FROM THE RFC THAT SHOWS SOME VERY IMPRESSIVE RISES. THE NAPA RIVER
AT NAPA COULD REACH FLOOD STAGE BY LATE THIS AFTERNOON SO THE
FLASH FLOOD WATCH WILL STAY IN PLACE. AFTER COORDINATING WITH
HYDROLOGISTS WILL WAIT UNTIL 9 AM MODEL SIMULATIONS BEFORE ISSUING
ANY STATEMENTS ON THE RUSSIAN OR NAPA. ANY QUICK RISES BY TONIGHT
SHOULD BE FOLLOWED BY RAPID FALLS AS WELL.
THE HEAVY RAIN WILL MARCH SOUTHWARD THROUGH THE BAY AREA LATER
THIS MORNING AND INTO THE EARLY AFTERNOON HOURS....FINALLY
REACHING THE MONTEREY BAY REGION LATE THIS AFTERNOON AND EARLY
EVENING. THE HEAVY RAIN WILL PRODUCE URBAN AND SMALL STREAM
FLOODING ISSUES AND THE FLASH FLOOD WATCH REMAINS IN EFFECT
TODAY. HIGH WIND WARNING WILL STAY IN PLACE AS WELL WITH VERY
STRONG SOUTH WIND GUSTS TO 50 MPH AHEAD OF AND JUST BEHIND THE
FRONTAL PASSAGE. WINDS WILL QUICKLY EASE BEHIND THE FRONT THIS
EVENING AND THE WARNING WILL LIKELY BE ABLE TO BE DOWNGRADED BY
THIS EVENING.
HIGH SURF ADVISORY REMAINS IN EFFECT AS WELL AND THE COASTAL
BUOYS ARE ALREADY REPORTING SEA HEIGHTS TO 16 FEET.
WERE ALSO MONITORING T-STORM POTENTIAL AND SPC HAS HIGHLIGHTED
OUR AREA FOR A MARGINAL THREAT. MAIN CONCERN IS ACTUALLY OVER THE
OCEAN WHERE THE WARM SSTS WILL HELP DESTABILIZE THINGS BEHIND THE
FRONT AS SOME OF THE COOLER AIR ALOFT ARRIVES.
STEADY RAIN WILL QUICKLY END BEHIND THE FRONT AND SHOWERS WILL
LINGER OVERNIGHT THROUGH FRIDAY EVENING. SATURDAY LOOKS REAL NICE
WITH HIGH PRESSURE BUILDING.
NEXT FRONT ARRIVES SUNDAY EVENING SO THE DAYLIGHT HOURS OF SUNDAY
LOOK GOOD. THE SUNDAY NIGHT INTO MONDAY RAIN LOOKS LIGHT TO
MODERATE WITH TOTALS FROM 0.25-0.75 FOR THE GREATER BAY AREA. A
NICE WINTER SOAKING. SHOWER THREAT TO CONTINUE AT LEAST THROUGH
TUESDAY WITH HINTS OF ANOTHER WEAK TO MODERATE STORM TOWARDS THE
SECOND HALF OF NEXT WEEK.
.&&
AVIATION...AS OF 4:51 PM PST THURSDAY...SATELLITE SHOWS AN IMPRESSIVE
LOOKING SOUTHWESTERLY FETCH OF MOISTURE STREAMING IN OVER THE
FORECAST AREA ASSOCIATED WITH A STRONG UPPER LEVEL EPAC TROUGH.
HOURLY RAINFALL RATES SINCE THE EARLY MORNING HAVE AT TIMES BEEN
AS HIGH AS 1" WITH A LOCALIZED HOURLY RATE UPWARDS OF A VERY
IMPRESSIVE 3" IN THE BIG SUR COASTAL MOUNTAINS ABOUT 1-2 HOURS
AGO. WIDESPREAD MODERATE TO HEAVY RAINFALL IS NOT DONE YET. DROP
OFF OF GUSTY WINDS SINCE MORNING MAY BE TIED INTO STALLING OF THE
COLD FRONTAL BOUNDARY AND POSSIBLY SMALLER SCALE LOW PRESSURE
AREA/WAVE DEVELOPMENT RIGHT ALONG THE FRONTAL BOUNDARY... IN
EFFECT ELEVATING MAIN WEATHER RISK TO HIGHER RAINFALL RATES.
FREEZING LEVELS WILL LOWER AND INSTABILITY WILL STEADILY INCREASE
THROUGH THE EVENING AND OVERNIGHT INTO FRIDAY MORNING. EAST BOUND
COLD POOL OF AIR ALOFT WITH THE TROUGH WILL LEAD TO GREATER AIR
MASS INSTABILITY AS SOON AS 06Z- 09Z (10 PM - 1 AM) TIMEFRAME
TONIGHT. THE FOCUS THIS SHIFT WILL INCLUDE TURNING TO THE COASTAL WATERS
ENVIRONMENT AS T-STORM DEVELOPMENT IS FAVORED THERE MOSTLY DUE TO
STEEPER TEMP LAPSE RATES OVER A LARGE AREA OF ABOVE NORMAL SEA
SURFACE TEMPS.
MVFR/VFR IS FORECAST FOR THE PERIOD WITH HEAVY SHOWERS AND AS MENTIONED
ABOVE T-STORM DEVELOPMENT OVER THE COASTAL WATERS. T-STORMS MAY BRIEFLY
SHOW DEEPER LAYERED ROTATION PRIOR TO MAKING LAND FALL. T-STORMS CELLS
THAT MAKE IT TO LAND SHOULD DISSIPATE MORE QUICKLY.
VICINITY OF KSFO...MVFR/VFR. MODERATE TO HEAVY RAIN THROUGH THE EVENING.
RAIN TAPERS OFF TO SHOWERS BY AROUND MIDNIGHT.
KSFO BRIDGE APPROACH...SIMILAR TO KSFO.
MONTEREY BAY AREA TERMINALS...MVFR/VFR. MODERATE TO HEAVY RAIN THROUGH
THE EVENING. RAIN TAPERS OFF TO SHOWERS AFTER MIDNIGHT.
&&
&&
.MARINE...AS OF 03:31 PM PST THURSDAY...WINDS ARE EXPECTED TO
BECOME MORE WESTERLY ACROSS A MAJORITY OF THE COASTAL WATERS THIS
EVENING AS TODAY'S COLD FRONT CONTINUES TO MOVE ONSHORE. GALE
FORCE WINDS ARE STILL ANTICIPATED THIS EVENING SOUTH OF PT SUR.
PERIODS OF HEAVY PRECIPITATION REMAIN A POSSIBILITY OVERNIGHT. A
LARGE WEST SWELL CONTINUES TO MOVE THROUGH THE WATERS CREATING
HAZARDOUS SEAS WHICH ARE ANTICIPATED TO PERSIST THROUGH FRIDAY
AFTERNOON.
&&
.MTR WATCHES/WARNINGS/ADVISORIES...
.TNGT...FLASH FLOOD WATCH...ENTIRE SF AND MONTEREY BAY REGION
COASTAL FLOOD WARNING...SAN FRANCISCO
HIGH SURF ADVISORY...COASTLINE FROM SONOMA COUNTY TO MONTEREY COUNTY
SCA...MONTEREY BAY
SCA...PT ARENA TO PT REYES 0-10 NM
SCA...PT REYES TO PIGEON PT 0-10 NM
SCA...PIGEON PT TO PT PINOS 0-10 NM
SCA...PT ARENA TO PT REYES 10-60 NM
SCA...PT REYES TO PIGEON PT 10-60 NM
SCA...PIGEON PT TO PT PINOS 10-60 NM
GLW...PT PINOS TO PT PIEDRAS BLANCAS 0-10 NM UNTIL 7 PM
GLW...PT PINOS TO PT PIEDRAS BLANCAS 10-60 NM UNTIL 7 PM
SCA...PT PINOS TO PT PIEDRAS BLANCAS 0-10 NM
SCA...PT PINOS TO PT PIEDRAS BLANCAS 10-60 NM
SCA...ROUGH BAR ADVISORY FOR SF BAR
&&
PUBLIC FORECAST: RGASS
AVIATION: CANEPA
MARINE: LARRY
VISIT US AT WEATHER.GOV/SANFRANCISCO
FOLLOW US ON FACEBOOK, TWITTER, AND YOUTUBE AT:
WWW.FACEBOOK.COM/NWSBAYAREA
WWW.TWITTER.COM/NWSBAYAREA
WWW.YOUTUBE.COM/NWSBAYAREAHazardous weather outlook, Dec 11, 5:42 AM PST, 15 hours before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 542 AM PST THU DEC 11 2014 CAZ006-505>513-516>518-528>530-120100- SAN FRANCISCO- COASTAL NORTH BAY...INCLUDING POINT REYES NATIONAL SEASHORE- NORTH BAY INTERIOR VALLEYS-NORTH BAY MOUNTAINS- SAN FRANCISCO BAY SHORELINE-SAN FRANCISCO PENINSULA COAST- EAST BAY INTERIOR VALLEYS-EAST BAY HILLS AND DIABLO RANGE- SANTA CRUZ MOUNTAINS-SANTA CLARA VALLEY...INCLUDING SAN JOSE- SOUTHERN SALINAS VALLEY...ARROYO SECO...AND LAKE SAN ANTONIO- SANTA LUCIA MOUNTAINS AND LOS PADRES NATIONAL FOREST- MOUNTAINS OF SAN BENITO AND INTERIOR MONTEREY COUNTY INCLUDING PINNACLES NATIONAL PARK- NORTHERN SALINAS VALLEY...HOLLISTER VALLEY...AND CARMEL VALLEY- NORTHERN MONTEREY BAY-SOUTHERN MONTEREY BAY AND BIG SUR COAST- 542 AM PST THU DEC 11 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SAN FRANCISCO BAY AREA AND MONTEREY BAY AREA. .DAY ONE...THURSDAY AND THURSDAY NIGHT A POWERFUL PACIFIC STORM SYSTEM WILL BRING HEAVY RAIN AND THE POTENTIAL FOR STRONG DAMAGING WINDS THROUGH THURSDAY EVENING. * HIGH WIND WARNING IN EFFECT FOR THE ENTIRE REGION * * FLASH FLOOD WATCH IN EFFECT FOR THE ENTIRE REGION * * HIGH SURF ADVISORY ALONG THE COAST * * FOR A DETAILED VIEW OF THE HAZARDS...PLEASE VISIT HTTP://WWW.WEATHER.GOV/MONTEREY/HAZARDS .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY SHOWERS AND ISOLATED THUNDERSTORMS FRIDAY. DRY WEATHER RETURNS SATURDAY THROUGH THE DAYLIGHT HOURS OF SUNDAY. LIGHT TO MODERATE RAIN RETURNS SUNDAY NIGHT INTO MONDAY WITH SHOWERS THROUGH TUESDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS PER STANDARD OPERATING PROCEDURES.
In the hours before
Local storm report, Dec 11, 4:56 PM PST, 3 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN FRANCISCO CA
456 PM PST THU DEC 11 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0453 PM FLOOD 5 W MILL VALLEY 37.90N 122.64W
12/11/2014 MARIN CA DEPT OF HIGHWAYS
HIGHWAY 1 CLOSED FROM PANORAMIC HIGHWAY TO MUIR WOODS DUE
TO FLOODING
&&
ACROSSLocal storm report, Dec 11, 5:00 PM PST, 3 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN FRANCISCO CA
500 PM PST THU DEC 11 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0315 PM FLOOD 1 S BERKELEY 37.85N 122.29W
12/11/2014 ALAMEDA CA BROADCAST MEDIA
ASHBY AVENUE RAILWAY UNDERPASS NEAR INTERSTATE 80
FLOODED. THREE CARS STRANDED.
&&
ACROSSLocal storm report, Dec 11, 5:06 PM PST, 3 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN FRANCISCO CA
506 PM PST THU DEC 11 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0315 PM FLOOD 5 SSW CASTRO VALLEY 37.64N 122.10W
12/11/2014 ALAMEDA CA DEPT OF HIGHWAYS
MULTIPLE LANES OF CA-92 BEFORE I-880 BLOCKED DUE TO
FLOODING
&&
ACROSSLocal storm report, Dec 11, 6:04 PM PST, 2 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN FRANCISCO CA
604 PM PST THU DEC 11 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0315 PM FLOOD 4 NNW ROHNERT PARK 38.40N 122.74W
12/11/2014 SONOMA CA BROADCAST MEDIA
PARKING LOT OF ELSIE ALLEN HIGH SCHOOL FLOODED
&&
ACROSSLocal storm report, Dec 11, 6:54 PM PST, 1 hour 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN FRANCISCO CA
654 PM PST THU DEC 11 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0654 PM FLOOD 3 SSE SONOMA 38.25N 122.44W
12/11/2014 SONOMA CA DEPT OF HIGHWAYS
CA-121 AT SCHELLVILLE ROAD IN SONOMA CLOSED DUE TO
FLOODING
&&
ACROSSLocal storm report, Dec 11, 6:55 PM PST, 1 hour 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN FRANCISCO CA
655 PM PST THU DEC 11 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0654 PM FLOOD 4 NE HEALDSBURG 38.67N 122.82W
12/11/2014 SONOMA CA DEPT OF HIGHWAYS
CA-128 CLOSED BETWEEN CANYON RD AND ALEXANDER VALLEY RD
DUE TO FLOODING
&&
ACROSSThe office that day
Everything else NWS San Francisco Bay Area, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 11, 4:31 PM PST | Areal Flood Advisory | MTR | Napa, Sonoma | 119 min |
| Dec 11, 5:04 PM PST | Areal Flood Advisory | MTR | Monterey, San Benito, Santa Clara, Santa Cruz | 116 min |
| Dec 11, 5:51 PM PST | Flash Flood Warning | MTR | Monterey | 4 hr |
| Dec 11, 6:13 PM PST | Areal Flood Advisory | MTR | Alameda, Contra Costa, Marin, City and County of San Francisco, San Mateo, Santa Clara | 3 hr |
| Dec 11, 6:17 PM PST | Areal Flood Advisory | MTR | San Mateo, Santa Clara, Santa Cruz | 3 hr |
| Dec 11, 6:45 PM PST | Flash Flood Warning | MTR | Monterey | 2 hr |
| Dec 11, 6:54 PM PST | Areal Flood Advisory | MTR | Marin, Sonoma | 6 hr |
| Dec 11, 7:03 PM PST | Areal Flood Advisory | MTR | Monterey, San Benito, Santa Clara, Santa Cruz | 117 min |
| Dec 11, 9:16 PM PST | Areal Flood Advisory | MTR | Alameda, Contra Costa, Monterey, San Benito, City and County of San Francisco, San Mateo and 2 more | 3 hr |
| Dec 11, 9:43 PM PST | Flash Flood Warning | MTR | Monterey | 2 hr |
| Dec 11, 10:43 PM PST | Flash Flood Warning | MTR | Monterey | 6 hr |
| Dec 12, 8:53 AM PST | Areal Flood Advisory | MTR | Marin, Napa, Sonoma | 12 hr |
| Dec 12, 9:03 AM PST | Areal Flood Advisory | MTR | Alameda, Contra Costa, Marin, Monterey, San Benito, City and County of San Francisco and 3 more | 18 hr |
Nearby
Flash Flood Warnings in California, 2014Every flash flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.